American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11P05) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Kevin B. Ford. Addendum and corrigendum to ``The representation of numbers as sums of unlike powers. II''. J. Amer. Math. Soc. 12 (1999) 1213 - 1213. MR 1699354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Kevin B. Ford. The representation of numbers as sums of unlike powers. II. J. Amer. Math. Soc. 9 (1996) 919-940. MR 1325794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Trevor D. Wooley. Quasi-diagonal behaviour in certain mean value theorems of additive number theory . J. Amer. Math. Soc. 7 (1994) 221-245. MR 1224595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1